MAXIGESIC PE Pain Relief 50

Sinus Relief Medicines

$24.60 
SKU: 2527502

Maxigesic PE® is a world-first specific combination of paracetamol 500mg, Ibuprofen 150mg and phenylephrine 2.5mg developed right here in New Zealand. It's triple-action for your Cold, Flu and Sinus Relief.

Maxigesic PE targets:
  • Body aches and pains
  • Headache & sore throat
  • Fever & inflammation
  • Blocked or runny nose.
It’s triple action for Cold, Flu & Sinus Relief.
Ingredients: Each tablet contains Paracetamol 500mg, Ibuprofen 150mg and Phenylephrine Hydrochloride 2.5mg